# SDR DALA13059229225

- Difficulty date: November 7, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N925DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53587
- Aircraft time: 35,413 hours, 24,048 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Frayed
- Location: Tailcone Jett
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, TAILCONE NITROGEN JETTISON LANYARD WAS FOUND FRAYED.  MAINTENANCE REMOVED AND REPLACE LANYARD.
